The real genus of the alternating groups.
Revista matemática iberoamericana, Tome 24 (2008) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{RMI_2008_2008_1_a31,
author = {Etayo Gordejuela, J. J. and Mart{\'\i}nez, E.},
title = {The real genus of the alternating groups.},
journal = {Revista matem\'atica iberoamericana},
pages = {865-894},
year = {2008},
volume = {24},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RMI_2008_2008_1_a31/}
}
Etayo Gordejuela, J. J.; Martínez, E. The real genus of the alternating groups.. Revista matemática iberoamericana, Tome 24 (2008) no. 3. http://geodesic.mathdoc.fr/item/RMI_2008_2008_1_a31/